# SDR FDEA200910203616

- Difficulty date: October 20, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 60654924
- Condition: Corroded
- Location: Bs 1540-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED LBL 44, BS 1600-1640.  REMOVED CORROSION MULTIPLE AREAS, BS 1600-1640, LBL 45, AT CROWN. MAX CLEANUP   TOP SURFACE OF TRACK; MAT. LOSS= .022", L=.250", W=.500" 2 BS 1612. FOUD TO BE OUT   LIMITS PER SRM 53-00-52. FLAGE MAX. CLEANUP; MAT. LOSS=.018", L=.500" ,W=1.0". FOUND OUT OF LIMITS PER SRM 53-00-52. FABRICATED NEW SEAT TRACK FR 60-6549/24,   BATCH30001541987. LOCATED, DRILLED, TREATED AD PRIMED NEW SEAT TRACK PER SRM 53-60-52 / 51-10-02 / 51-21-00-7. INSTALLED EW SEAT TRACK AT BS 1540-1640, LBL 45, IAW SRM 53-60-52 / 51-40-02. THIS REPAIR IS CLASSIFIED AS A CAT. "A" MAJOR REPAIR.
